Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

High BP, numbness in face, limbs. Had tinnitus. On meth. Will symptoms relieve if stopped using meth?

Four weeks ago I went to the ER with a BP of 218/136, numbness on left side of face, arm and leg. I also had tinnitus . I had injected meth 2 hours before. I am 51 years old and have hypertension . I still have the numbness and tinnitus, along with a stiff neck . Blood pressure is now under control but I still have the symptoms. Today I noticed that the numbness is on my right side as well. If I stay off meth will these symptoms go away?
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  292
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

Dealing with dependence on methamphetamines is tough. Going off of those medications of substances can be tougher and it is best to consult a doctor. If you are planning on a quit date, the earlier you see a doctor - an addiction specialist - the better it would be. If you also have additional health problems it may be a good idea to consult a physician in your area. I would also think that you might want to wean yourself off of meth as much as possible.

I hope this helps. Take care and have a nice day !
Answered: Sat, 9 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor